# SDR CALA2017033100767

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,673 hours, 9,991 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T215042
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID SPAR IDG FEED CABLE THROUGH CUTOUT SKIN FOUND CRACKED.  CUTOUT THE CRACKED AREA AND REPAIRED IAW SRM 54-55-01, REPAIR 2, FIG 202, DETAIL I.
